# SDR DHL9970227C

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT WING LOWER SURFACE ACCESS PANEL NR 8505 T/E DELAMINATED (MRK).  REMOVED PANEL NR 8505 RT WING LOWER SURFACE FOR FIBERGLASS REPAIR IAW B727-200 12-30-0.  INSTALLED BONDING REPAIR AT RT WING LOWER SURFACE ACCESS PANEL NR 8505 T/E AS PER B727 SRM 51-40-6 FIG 1 MATERIAL USED ADHESIVE FILM AF163-2K WT. 085 PO NR 9018C9 LOT NR 8314718 AND ALUM 2024TE-020 LOT NR 269152 PO NR 72170236 SIZE 52 BY 6.  RE-INSTALLED PANEL NR 8505 RT WING LOWER SURFACE IAW 727 MM 12-31-00. N/R2010.
